フォロー
Jesus Antonio Laliena Clemente
Jesus Antonio Laliena Clemente
Profesor de Matemáticas (UR)
確認したメール アドレス: unirioja.es - ホームページ
タイトル
引用先
引用先
On the Lie structure of the skew elements of a prime superalgebra with superinvolution
C Gómez-Ambrosi, J Laliena, I Shestakov
Communications in Algebra 28 (7), 3277-3291, 2000
392000
Maximal subalgebras of associative superalgebras
A Elduque, J Laliena, S Sacristán
Journal of Algebra 275 (1), 40-58, 2004
192004
Maximal subalgebras of Jordan superalgebras
A Elduque, J Laliena, S Sacristán
Journal of Pure and Applied Algebra 212 (11), 2461-2478, 2008
142008
Lie structure in semiprime superalgebras with superinvolution
J Laliena, S Sacristán
Journal of Algebra 275 (2), 751-760, 2007
132007
The Kac Jordan superalgebra: automorphisms and maximal subalgebras
A Elduque, J Laliena, S Sacristán
Proceedings of the American Mathematical Society 135 (12), 3805-3813, 2007
132007
Free nilpotent and nilpotent quadratic Lie algebras
P Benito, D de-la-Concepción, J Laliena
Linear Algebra and its Applications 519, 296-326, 2017
92017
On certain semiprime associative superalgebras
J Laliena, S Sacristán
Communications in Algebra 37 (10), 3548-3552, 2009
82009
Regularity conditions on skew and symmetric elements in superalgebras with superinvolution
J Laliena, S Sacristán
Journal of Algebra 323 (9), 2363-2370, 2010
72010
The derived superalgebra of skew elements of a semiprime superalgebra with superinvolution
J Laliena
Journal of Algebra 420, 65-85, 2014
62014
Superalgebras with semisimple even part
H Albuquerque, A Elduque, J Laliena
Communications in Algebra 25 (5), 1573-1587, 1997
61997
The Frattini subalgebra of a Bernstein algebra
J Laliena
Proceedings of the Edinburgh Mathematical Society 35 (3), 397-403, 1992
51992
On the semisimplicity of special Jordan superalgebras
C Gómez-Ambrosi, J Laliena
Lectures Notes in Pure and Applied Mathematics 211, 181-187, 2000
4*2000
Superalgebras with superinvolution whose symmetric or skewsymmetric elements are regular
J Laliena, R Rizzo
Linear and Multilinear Algebra 9, 1280-1286, 2013
32013
Maximal subalgebras of Jordan superalgebras
A Elduque, J Laliena, S Sacristán
arXiv preprint math/0606017, 2006
32006
Lie and Jordan structures in associative superalgebras with superinvolution: special cases
PM Arnal, J Laliena
Proceedings of the International Conference on Jordan Structures, 15-23, 1997
31997
Lattice isomorphisms of alternative algebras
J Laliena
Journal of Algebra 128 (2), 335-355, 1990
31990
On some Montgomery's results on algebras with involution in superalgebras.
J Laliena, R Rizzo
Journal of Algebra & Its Applications 13 (6), 2014
22014
On the Lie structure of a prime associative superalgebra
J Laliena
Journal of Algebra 404, 18-30, 2014
22014
Quasi-ideals in alternative rings
J Laliena
Acta Mathematica Hungarica 60 (1-2), 93-101, 1992
21992
Lattice isomorphisms of Jordan algebras
J Laliena
Nonassociative algebraic models, 195-211, 1992
11992
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20